# SDR RRXA10935

- Difficulty date: April 8, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,115 hours, 29,132 cycles
- System (JASC): 5240 · Service Doors
- Part: Track
- Part number: 5613836
- Condition: Cracked
- Location: Door #12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A/C DOOR #12 FWD TRACK MISSING A PIECE OF METAL, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  FABRICATED PART AND INSTALLED IAW DC-8 SRM 53-1-0, 51-1-21 AND DWG 5613836.
